# SDR CALA2025031402833

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 50,049 hours, 17,769 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED L1 DOOR SLIDE REF AMM 25-66-01 AND GMM 02-30-25 INSTALLED DOOR 1L SLIDE AMM REF 25-66-01 GMM 02-30-25 VERIFIED L1 SLIDE INSTALL REF AMM 25-66-01 AND GMM 09-25-05
